Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


good HDL.C get low,liver ALT get high kidney elivate small what's the cause?
Dec 27, 2009

today i went to check for my kidney,liver,cholesterol,functions here are the result. chol/HDL=4.2 Glucose =96normal range is 70-99 BUN =10.1 normal range is 4-20mg/dl Creatinine1.23=on 23/1/09 was 1 and on 13/9/09 was 1.16 then today is 1.23H normql range is 0.4-1.2 eGFR =71.17 L=normal range is 90-91 CHOL=148 =normal range is 200 TRIG=163H=normal range is 150 HDL-C=35.4L=normal range is 40 LDL(cal)80.0=normal range is 130 LDL-C=78=normal range is 130 SGOT(AST)35=normql range is 0-40 SGPT(ALT)70 H=normql range is 0-41 so my question now is ,is't too bad or is't because of TRUVADA that i changed last time and what else should i do to get the bad good and get the high ones in other.? i was diagnosed on 27/12/2007 cd4 20 vl 1000000 my hiv combos was sustiva,tenofovir,lamuvidine ,then change to sustiva,truvada on 9/10/2009

Response from Dr. Holodniy

I am not that concerned with your current numbers. They could certainly be the result of the truvada/sustiva combination. I would not be inclined to start any medications to treat the minimally elevated triglycerides or decreased HDL, and would recommend diet modification as the first step. Regarding the creatinine level, make sure you are drinking plenty of fluids and avoid taking any other medications that could affect kidney function if at all possible. Nothing to do regarding the ALT level at this point.



Previous
high cd count
Next
cd 4 count.. please I need help!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement